(1994-2003 )

(1994-2003 ) - 4

(1994-2003 ) - 0

- 4

(1994-2003 )

1. N. A. Larkin and M. Schneider, Uniqueness theorems for a nonlinear Tricomi problem and the related evolution problem. Math. Methods Appl. Sci. 18 (1995), No. 8, 591-601.

[11]

2. K. B. Sabitov and M.F. Mugafarov, On the question of existence of a solution to the Tricomi problem for one class of systems of mixed-type equations. Siberian Math. J. 43 (2002), No. 3, 575-590.

[1]

3. D. Lupo and K. R. Payne, Spectral bounds for Tricomi problems and application to semilinear existence and existence with uniqueness results, J. Differential Equations 184 (2002), No. 1, 139-162.

[5, 6]